# SDR SWAA2012061805022

- Difficulty date: June 10, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 62,981 hours, 53,056 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 113A4500
- Condition: Broken
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SPOILER FITTING BROKEN.  REMOVED AND REPLACED SPOILER IAW AMM.
